# SDR CA111019004

- Difficulty date: October 10, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6A68
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT, THE PILOT RECEIVED A CHIP DETECTOR WARNING.  HE THEN LANDED SAFELY, OFF-BASE, WITH THE ENGINE OPERATING NORMALLY UNTIL IT WAS SHUTDOWN.  POST FLIGHT INSPECTION FOUND A METALLIC CHIP ON THE DETECTOR.  THE ENGINE WILL BE REMOVED AND FORWARDED FOR INVESTIGATION.
